Journal article icon

Journal article

Reviews

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1080/17498430.2013.736276

Authors


More by this author
Department:
Philosophy and Theology Library
Publisher:
Taylor and Francis Publisher's website
Journal:
BSHM Bulletin: Journal of the British Society for the History of Mathematics Journal website
Volume:
28
Issue:
1
Pages:
54-58
Publication date:
2013-03-01
DOI:
EISSN:
1749-8341
ISSN:
1749-8430
Pubs id:
pubs:667988
URN:
uri:50fb1197-1991-4be4-ba26-f9939a72ed45
UUID:
uuid:50fb1197-1991-4be4-ba26-f9939a72ed45
Local pid:
pubs:667988
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP